# SDR 2001FA0000654

- Difficulty date: July 16, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 207A
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52000A20P
- Part serial: 52D9912020
- Condition: Cracked
- Location: Engine
- Part time: 1,648 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER CRACKED ALL THE WAY AROUND AT THE VALVE SEAT LINE AND BURNED THROUGH THE EXHAUST PORT SIDE.
